Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

65 yrs old, noticed a black discharge. Diabetic, high BP, have seizures, total hysterectomy. What's this ?

I am 65 years old. My last period was in 1982 when I had a total Hysterectomy . I had endometrious and the bladder had to be repaired. Recently I have noticed a black discharge in my underware. I have had 3-C sections. I miscarried my first pregrancy. I am diabetic. Have seizures, high blood pressure , irregular Heart Rhythm.e Please advise. I have not been to a female Dr. only general.
Asked On : Sat, 9 Mar 2013
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Based on it description it seems like some kind of MINOR BLEEDING due to an SIDE EFFECT from the MEDICATION (BLOOD THINNER) for IRREGULAR HEART RHYTHM.

let me explain,

You are long term patient, for high blood pressure , seizures and irregular heart rhythm (arrhythmia), now the doctors mostly tends to prescribe the medication which they call it BLOOD THINNER in every day terms which is very important to prevents heart attack as well as brain damage (shock) due to some blood clot getting lodge into an important supply leading to cut off the blood supply to that organ and hence, if its cut of for heart we call it heart attack.

Now the black discharge is the blood clotted which may be leaking from some where in your private area or the anus, this is a common side effect for the blood thinner kind of medication , since I don't have the list of medication you take I can't pinpoint the medication causing that problem.

CONSULT PHYSICIAN - talk to them about the issues facing and please take the list/ medication you are taking so that they can pinpoint the cause and help you.

Here most of the physician tend to do.

1) Physical exam , and will inspect the area from which black discharge is coming from.
2) some blood test to check the drug level / clotting time for blood
3) may need some other diagnostic test to locate the source and try to fix it.
4) may reduce the dosage of blood thinning medication or may change to other safer option.

Hope it helps.
Answered: Mon, 25 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Pavan Kumar Gupta's  Response
It is definitely very important to look for the cause of black vaginal dischrge after so many years of getting the hysterectomy done.
The reason could be vaginal dryness ,which might have developed some cracks in the vaginal mucosa or it could even be a some cancer also.
You should consult a Gynecologist for physical inspection and a possible PAP smear to look for the cause.
Keep your sugar levels and blood pressure under control.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor